# SDR SWIA2020091652528

- Difficulty date: August 4, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Nicked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP WS 220 AFT HINGE BOX ATTACHMENT LUG HAS NICKS/BURRS THAT NEED BLENDING AND TOUCH UP, AS MARKED.  C-CHECK RO 9/12/2020.  BLENDED LT OUTBOARD FLAP HINGE BOX AFT ATTACHMENT LUG AT WS 220.00 TO A SMOOTH CONTOUR, REF REO.  COMPLIED WITH TASK CARD.
